# SDR AALA20100505TUL06

- Difficulty date: May 5, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AROUND RIVNUT HOLES ON DOOR BEAM STATIONS 636 TO 655.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-10-00-3.
